MathSciNet Relay Station
MathSciNet bibliographic data
MR3262484 60G15 (60G60 60G70)
Ding, Jian; Zeitouni, Ofer Extreme values for two-dimensional discrete Gaussian free field. Ann. Probab. 42 (2014), no. 4, 1480–1515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement